MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE

NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Model Number 72-00322-0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 12/16/2025 nti was made aware of an alleged event in which a "physician aimed ehl at the stone, it broke the stone but came in contact with the cystic duct causing a bleed".Nti requested additional information about the probe used but no further information was avaliable from the customer.Nor-(b)(4) rev t.Was reviewed.Risk id 4.8(a) the risk analysis considers the risk of bleeding and clinical evaluation (nor-(b)(4) rev h) determines the benefits of lithotripsy outweigh the risks.The instructions for use (nor-(b)(4) rev c) has a warning which states "do not press the distal tip of the probe against tissue.Tissue damage, including perforation or thermal injury can result." a secondary warning is also listed, "improper use of the ehl probe could result in vessel perforation followed by bleeding and possible infection.Other complications such as vessel strictures resulting from edema and occlusions created by stone debris are also potential complications of ehl." as the single use device was not returned, it is hard to determine what led to the perferation, however, based on the customer description, it is possible the probe tip made contact with tissue resulting in injury.No additional information was provided regarding prolonged injury, or additional hospital intervention.In the past three years, nti has identified one other perforation/ tissue injury.If additional information is provided, a follow up report will be submitted.
 
Event or Problem Description
On (b)(6) 2025 nti recieved a complaint where the customer reported "physician aimed ehl at the stone, it broke the stone but came in contact with the cystic duct causing a bleed." the device was not returned to nti for further evaluation.

Brand Name
AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC
Common Device Name
INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer (Section G)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer Contact
jerry briggs
1591 scottsdale court
elgin, IL 60123
MDR Report Key24026974
Report Number0001450997-2026-00001
Device Sequence Number13045589
Product Code FFK
UDI-Device Identifier00817183020448
UDI-Public00817183020448
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72-00322-0
Device Catalogue NumberM00546620
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown